# SDR CA011109014

- Difficulty date: October 13, 2001
- Submitted: December 12, 2001
- Operation: General aviation
- Make and model: Emb EMB-110P1
- Aircraft time: 19,415 hours
- Engine: Pwa PT6A34
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Fastener
- Condition: Sheared
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A 12C INSPECTION (7200 HOUR) MAINTENANCE PERSONNEL FOUND SEVERAL SHEARED HILOCKS ON THE LEFT HAND WING AT RIB NR 6.THE LEFT HAND LANDING GEAR WAS REMOVED AND AREA INSPECTED, NO STRUCTURAL DAMAGE WAS FOUND. 22 HILOCKS WERE REPLACED AND GEAR REINSTALLED. THE SAME INSPECTION WAS COMPLETED ON THE RIGHT HAND SIDE AND NO DEFECTS WERE NOTED. A GEAR SWING WAS COMPLETED AND AIRCRAFT WAS RETURNED TO SERVICE.
